# SDR SWIA202053373

- Difficulty date: September 9, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 EA LUGS ON PAX DOOR PIANO HINGE (FUSELAGE SIDE) ARE ELONGATED.  REACHED AN ID OF MORE THAN .290".  C-CHECK RO 10/16/2020.  REPLACED PASSENGER DOOR PIANO HINGE (FUSELAGE SIDE) WITH NEW, REF CRJ-700 SRM DWG.  LEAK CHECK GOOD.
